| Model Number |
VTICM5_13.7 (-14.0/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Manufacturer narrative: each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Secondary surgical intervention to remove the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise and blurred vision.Reportedly, "patient ended up hyperopic expressing va disturbances." the lens was later exchanged for a shorter length lens and the problem was resolved.Cause of the event was reported as the device.
Additional Manufacturer Narrative
3331 - device history record review indicates that the product has been manufactured within the established process parameters and that there is no indication that the manufacturing and/or processing of the device contributed to the complaint issue.Claim# (b)(4).